# SDR USAA950595

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-4 CHECK INSPECTION, FOUND .25 INCH CRACK FUSELAGE SKIN RIGHT AFT NOSE GEAR DOOR AFT HINGE AREA.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER USAIR TYPICAL REPAIR 53-30-19.  (M)
